Medical Specialty >> Urology

Doctors Lounge - Urology Answers

Back to Urology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/13/2017.

Forum Name: Urology Topics

Question: Blood in spit and on sheets during sleep


 Zach Stein - Mon Apr 04, 2005 11:46 am

I have been waking up with small amounts of blood on my sheets and occasionally having to spit and blood being in the mucus. I'm also having small nose bleeds occasionally throughout the day but they don't last more than a minute at most. I recently started straterra, could it be that or is it probably allergies or what? Please reply, I'm really worried
 Theresa Jones, RN - Tue Apr 05, 2005 8:24 am

User avatar Hi Zach Stein,
Have you had a recent dental exam? Gingivitis/peridontal disease may cause bleeding. Of my knowledge of this medication, these aren't the general side effects, although not impossible. I would first attribute the bloody saliva to peridontal problems. I would suggest an evaluation.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us